New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tweetybird1969
New Member


Date Joined Dec 2017
Total Posts : 3
   Posted 12/13/2017 9:41 PM (GMT -7)   
I have a question, I received my medtronic pain pump on December 4, 2017...the pump is placed on the left side in my back below my waist line. I've started having pain in the front of my leg to my knee... Also waiting to get morphine in pump so dealing with withdrawals as well. I welcome any advice I can get, I feel like I'm losing my mind!

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 15534
   Posted 12/14/2017 7:58 AM (GMT -7)   
Hello Tweetybird & welcome to the forum. I do hope you have some oral medication to take to help with the pain. When is the dr planning on filling your pump?

My pumps have always been implanted in my stomach on the side. I cannot imagine what is causing this new pain. Have you called the drs office & let them know what is going on? If not, I would call them & see what they have to say about this.

I am sorry that I am not of any help. Keep us posted.
Susie
Moderator in Chronic Pain & Psoriasis Forums

Tweetybird1969
New Member


Date Joined Dec 2017
Total Posts : 3
   Posted 12/14/2017 11:09 AM (GMT -7)   
I go back to the doctor the 20th to fill the pump, I do have regular pain meds in the interim... I'll definitely give them a call!

CheleL
Veteran Member


Date Joined Sep 2012
Total Posts : 1491
   Posted 12/28/2017 5:57 PM (GMT -7)   
Hey Tweetybird-

How are you feeling after your pump fill?

I've had mine almost two years now and it helps so much. Right after my first fill, other aches and pains arose because I had been walking so oddly for years. Took my body a while to settle back into a normal routine.

Good luck! I hope it helps!
Depression, Spinal Stenosis, Disc Herniations, Fusion lower back, Chronic Pain
------------------------------------------------------------------------
The most important thing you can give someone is a chance.

Tweetybird1969
New Member


Date Joined Dec 2017
Total Posts : 3
   Posted 12/29/2017 4:51 AM (GMT -7)   
I'm going okay, Thank you so much! Still dealing with some withdrawal symptoms but overall much better!

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 15534
   Posted 12/29/2017 6:54 AM (GMT -7)   
Tweetbird, glad to read that you are doing ok. It takes a bit to get your pump to the therapeutic level. How often is your dr increasing your pump? Has he discussed using your PTM? Some drs wait until the dose is stable & some do not, it depends on the dr.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, January 20, 2018 7:53 PM (GMT -7)
There are a total of 2,919,455 posts in 320,340 threads.
View Active Threads


Who's Online
This forum has 159399 registered members. Please welcome our newest member, HusbandHelper2018.
511 Guest(s), 12 Registered Member(s) are currently online.  Details
abb, Lapis_29, mattamx, Zlife, hambiscuit, Paxton, Serfr, Mergirl, Aimzee, toddf, quincy, suchatravesty